Skip to content
Clomid & Ovidrel, IUI Side Effect
avatar
An_253258 posted:
I took colmid for 5 days from 2nd of my period started, then 1 shot of Ovidrel on Wed night for the IUI on Fri. Since I took Ovidrel, I have pregancy symptoms (Nausea and very tired), but day by day my symptoms is getting less. Today is the 7 days after taking the Ovidrel and had IUI done 5 days ago. When I was eating my lunch, all of sudden, I feel that I am not interested on my food anymore. Does anyone has the same problem as me? I am not sure how long this side effectwill stay into my body? Or Is it a real pregancy sign but it might be to early to be pregant in 5 days?
Reply


Spotlight: Member Stories

My name is Francine...I've been married for 2 years and my husband and I started trying for a baby before we got married. We have been unsuccesful...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.